# SDR AALA202202158660

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737*
- Aircraft serial: 29566
- Aircraft time: 37,460 hours, 15,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 FLIGHT ATTENDANT OUTBOARD FLASHLIGHT RED LED FLASHING. REMOVED AND REPLACED FLASHLIGHT BATTERY IN L1 FLIGHT ATTENDANT OUTBOARD FLASH LIGHT PER AMM 25-64-00.
